# SDR SWAA2024042467997

- Difficulty date: March 26, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,525 hours, 31,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO LBL 24.75 2024-206638<[01] REPLACED STRUCTURE SUPPORT LOC PASSENGER CABIN STA 540. BL 0 TO LBL 24.75 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] CORRECTED STEP 1 REPLACED STRUCTURE SUPPORT LOC PASSENGER CABIN STA 540. BL 0 TO LBL 24.75 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFF BELOW;[03] CORRECTIVE ACTION CERTIFIED
